MAUDE Adverse Event Report: EXACTECH, INC. UNKNOWN SHOULDER INSTRUMENT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. UNKNOWN SHOULDER INSTRUMENT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 320-35-07
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported via clinical study, that intra-op, the 76 yo female patient sustained a scapular fracture of the tip of the coracoid through anterior screw, likely from pull of anterior glenoid retractor.There was no action taken.The patient¿s outcome was last known as continuing.The case report form indicates this event is possibly related to device and definitely related to procedure.
 
Additional Manufacturer Narrative
Concomitants: serial #: (b)(4) category #: 320-40-00 - 145-deg pe 40mm hum liner +0.Serial #: (b)(4) category #: 300-30-09 - equinoxe preserve stem 9mm, serial #: (b)(4) category #: 320-31-40 - glenosphere, 40mm.Serial #: (b)(4) category #: 531-55-88 - ergo gps 3.2mm drill kit sterile.Serial #: (b)(4) category #: 320-15-05 - eq rev locking screw.Serial #: (b)(4) category #: 320-10-00 - equinoxe reverse tray adapter plate tray +0.Serial #: (b)(4) category #: 531-78-20 - shouldr gps hex pins kit.Serial #: (b)(4) category #: 320-20-00 - eq reverse torque defining screw kit.Serial #: (b)(4) category #: 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm.Serial #: (b)(4) category #: 315-35-00 - glnd kwire.Serial #: (b)(4) category #: 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.Serial #: (b)(4) category #: 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm.Serial #: (b)(4) category #: 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d1, d4 (remove all from initial report-suspect device unknown), g4 (remove 501k from initial report-unknown), h2, h3, h4 (remove erroneous date from initial report), h6 health impact code, medical device problem code, component code, type of investigation, investigation findings, investigation conclusion codes.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of bone fracture cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
UNKNOWN SHOULDER INSTRUMENT
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key16570566
Report Number1038671-2023-00457
Device Sequence Number1583559
Product Code KWT
UDI-Device Identifier10885862534910
UDI-Public10885862534910
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number320-35-07
Device Catalogue Number320-35-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2023
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date03/19/2023
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient Weight101 KG
Patient EthnicityNon Hispanic
Patient RaceWhite